# SDR DALA2018030601400

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1022 LONG 7R AT PASSENGER CABIN. DAMAGE AREA WAS REPAIRED PER ER/A 566385-14 REV ORIGINAL AND ETI-17-18-015 REV ORIGINAL. HFEC INSPECTION WAS ACCOMPLISHED ON FRAME STA Y=1022 LONG 7R AT PASSENGER CABIN AND 2EA CRACKS WERE DELIMITED WITH FOLLOWING DIMENSION: 1)LENGTH=2IN; 2) LENGTH=0.500IN PER NDT SPM 06-10-01.001.
